Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling lightheaded, loss of appetite, muscle pain and shortness of breath. Blood test done. Prognosis?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
These symptoms have been ongoing since September. I will get a feeling if dizziness/light headed, headaches and drainage down the back of my throat. My throat has been red for months. I have zero appetite frequent nausea and joint/muscle pain in my jaw and left arm. My blood tests have shown my thyroid levels at 4.95, the doctor recommended Synthroid. My potassium levels were also low. My heart is fine. Other than the thyroid, could this be another issue? I've had a nurse practitioner recommend a Lyme disease test? I have never had a rash or a tick bite that I've seen.
Sometimes with the stomach bloating, I feel short of breath
Posted Sun, 24 Feb 2013 in General Health
Answered by Dr. Rahul Kumar 4 hours later
Hello dear,
your past history is quiet important.

You mentioned that you have a deviated nasal septum. The deviated nasal septum is good enough to create mild Persistent headache and throat problem, like drainage in back of your throat, what we call, post nasal drip.

Regarding loss of appetite, this is certainly related to thyroid, also low potassium can be related to thyroid.

If you never had rash, Lyme's disease is unlikely, but if lyme's is prevalent in your area, you might get tested once.

So in my opinion, please XXXXXXX an ENT specialist, and continue your thyroid medication.

Most of your problems will be solved.

Feel free to ask, if you have further queries.

Wishing you a good health.

Thank you

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor